Stochastic optimal control for sampled-data system under stochastic sampling

Haoyuan Sun, Jie Chen, Jian Sun

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 12
  • Captures
    • Readers: 2
  • Social Media
    • Shares, Likes & Comments: 70
see details

Abstract

In this study, the problem of designing a stochastic optimal controller for sampled-data systems whose sampling interval is subjected to a certain probability distribution is addressed. To design the controller, the Kronecker product operation and the Vandermonde matrix were introduced. A design method of the stochastic optimal controller is proposed. It is shown that the controller guarantee that the closed-loop system has exponentially mean square stability. Finally, the simulation results illustrate the effectiveness and practicability of the proposed method.

Original languageEnglish
Pages (from-to)1553-1560
Number of pages8
JournalIET Control Theory and Applications
Volume12
Issue number11
DOIs
Publication statusPublished - 24 Jul 2018

Fingerprint

Dive into the research topics of 'Stochastic optimal control for sampled-data system under stochastic sampling'. Together they form a unique fingerprint.

Cite this

Sun, H., Chen, J., & Sun, J. (2018). Stochastic optimal control for sampled-data system under stochastic sampling. IET Control Theory and Applications, 12(11), 1553-1560. https://doi.org/10.1049/iet-cta.2017.1392